Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Severe gastrointestinal pain with white clay coloured stool. What could be the problem?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
hi. i have severe,widespread gastrointestinl pain especially lower quads, white clay colored stools, extreme amout of muscous like clear slimy stuff all over stools. have been taking minocyline for a month, was exposed to mites from wild rodents on the roof that got into the walls. health dept coming next week but am so ill can hardly move or walk. went to gastro dr and he wants to do colonoscopy and endoscopy. he didn't give me any idea what cld be wrong. i'm freaking out... i forgot, i also have approx an inch and 1/2 white thread like things that has curves, in my stools. and i've found the same black specks from ceiling on my toilet seat. are these 2 separate problems? ive had the agricultural dept vector control look at the black specks and some are black splinter shaped, under microscope and they dont know what it is. they say isnt mite or bugs
Posted Sun, 1 Dec 2013 in Digestion and Bowels
Answered by Dr. Prasad 4 hours later
Brief Answer: possibility of pseudomembranous colitis Detailed Answer: Hi, You have described your symptoms very well. But I would like to know if you started minocycline after you had this abdominal pain and the stool issues or before it. If the pain and stool concerns developed after minocycline therapy, then most like we are dealing with pseudomembranous colitis. But if the symptoms preceeded the drug intake it might be another form of colitis. Colonoscopy and stool examination are the key to the right diagnosis. I will look forward to the test results. In the interim, I recommend that you take plenty of yogurts and other probiotic supplements. If abdominal cramps are severe antispasmodic like dicyclomine can be helpful. Hope this helps. Let me know if you need clarification. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor